Lax equations, weight lattices, and Prym-Tjurin varieties

Andrew McDaniel Department of Mathematics, Georgetown University Lawrence Smolinsky Department of Mathematics, Louisiana State University

TBD mathscidoc:1701.331861

Acta Mathematica, 181, (2), 283-305, 1997.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:32 uploaded by actaadmin ] [ 177 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{andrew1997lax,
  title={Lax equations, weight lattices, and Prym-Tjurin varieties},
  author={Andrew McDaniel, and Lawrence Smolinsky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203332653492570},
  booktitle={Acta Mathematica},
  volume={181},
  number={2},
  pages={283-305},
  year={1997},
}
Andrew McDaniel, and Lawrence Smolinsky. Lax equations, weight lattices, and Prym-Tjurin varieties. 1997. Vol. 181. In Acta Mathematica. pp.283-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203332653492570.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved